# SDR USAA040984

- Difficulty date: November 5, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - WEB, 1 INCH CRACK, AT BS179, WL233.5, RBBL5.7 (178 BULKHEAD) WEB.  INSTALLED DOUBLER IAW SRM 53-10-08, FIG 209 DETAIL II.
